# SDR SIMA963631

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4341 - EMERGENCY LIGHT ON STAIR AND CABIN EMERGENCY LIGHTS INOP.  RAI'D EMERGENCY LIGHT ASSEMBLY FOR AIRSTAIR LIGHT AND BATTERY PACKS 10WL, 15WL AND 18WL.  OPERATIONAL CHECK SATISFACTORY AIRCRAFT RTS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
